Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Deep shoulder pain on coughing, laughing, breathing after lifting heavy boxes. How to get relief?

hi i was helping a friend move house and i had to lift some heavy boxes. then about 3 days later my left shoulder began to ache a little. i left it and just stretched a bit through out the week. then this week the pain became unimaginable, every time i cough or laugh or even breath in deeply, my shoulder kills. just wondering if i should go to the hospital or something. thanks! would appreciate the feed back :)
Asked On : Fri, 16 Nov 2012
Answers:  1 Views:  519
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon, Joint Replacement 's  Response
It looks to me that you are either have sprained your shoulder muscles or it can be a partial tear in rotator cuff.I would suggest you to do hot water fomentation and voletran ointment and pain killer like Brufen. If your pain does not subsides in one to three days then I would suggest you to get MRI of the shoulder to confirm the diagnosis.
Answered: Mon, 30 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor